| Model Number |
1550250-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion located in an unspecified artery.The xience skypoint stent delivery system was advanced but failed to cross into the lesion.Resistance was noted, during removal from the anatomy.There was no adverse patient effect and no clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified lesion during advancement causing the reported failure to advance.During removal the device again met resistance with the difficult anatomy causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.